Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 20, 2012Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at May 20, 2012, 8:04 PM EDT for Forsyth County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2012, 8:04 PM EDT (00:04 UTC)
Expired
May 20, 2012, 8:30 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WWUS82 KFFC 210004
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN MAY 20 2012

GAZ022-033-210030-
804 PM EDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 35 MPH
WINDS IN FORSYTH AND FULTON COUNTIES UNTIL 830 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DREW...MOVING SOUTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH AND FULTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DREW AND MILTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3420 8418 3407 8422 3412 8436 3419 8430
      3419 8426 3423 8426
TIME...MOT...LOC 0004Z 025DEG 7KT 3419 8424

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 20, 7:51 PM EDT, 13 minutes earlier.

Area forecast discussion, May 20, 7:51 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN MAY 20 2012

.PREV DISCUSSION... /ISSUED 340 PM EDT SUN MAY 20 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
ALL MODELS HAVE TS ALBERTO MOVING NORTHEAST AFTER 06Z AND THIS
SHOULD DIMINISH THE WINDS OVER THE SOUTHEAST PART OF THE CWA. WITH
THE CURRENT PROXIMITY OF ALBERTO TO THE CWA...THE SUBSIDENCE RING
WILL HOLD OVER PARTS OF THE CWA FOR THE REST OF THIS AFTERNOON AND
EVENING. THIS SHOULD KEEP CONVECTION LIMITED TO EXTREME NORTH GA
THIS AFTERNOON AND EVENING. ALL MODELS HAVE THE NEXT SHORT WAVE AND
ASSOCIATED SURFACE TROUGH MOVING INTO NORTHWEST GA MONDAY MORNING
AND BECOMING NEARLY STATIONARY ACROSS THE CWA MONDAY AFTERNOON AND
REMAINING OVER THE CWA THROUGH TUESDAY. THIS WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE CWA BEGINNING ACROSS NORTHWEST GA
MONDAY MORNING AND ACROSS THE ENTIRE CWA MONDAY AFTERNOON INTO
TUESDAY.

17

LONG TERM /TUESDAY THROUGH SUNDAY/...
EARLY EXTENDED PERIOD FORECAST DEPENDENT ON TRACK OF TROPICAL
STORM ALBERTO. SHORTWAVE ENTERING THE REGION MONDAY WILL EXIT THE
REGION BEHIND ALBERTO...KEEPING SLIGHT TO CHANCE POPS ACROSS THE
AREA THROUGH WEDNESDAY. DEVELOPING UPPER LEVEL LOW ASSOCIATED WITH
THIS SHORTWAVE TROUGH REMAINS OVER THE REGION THROUGH
WEDNESDAY. BY THE LATTER HALF OF THE WEEK HIGH PRESSURE RIDGE
BUILDS INTO THE AREA...AND EXPECT RISE IN AFTERNOON TEMPERATURES.
OVERALL...HAVE CONTINUED WITH PREVIOUS FORECAST...ONLY INCREASING
HIGH TEMPERATURES FRIDAY THROUGH THE WEEKEND BY 1-2 DEGREES. PREVIOUS
DISCUSSION IS INCLUDED BELOW...

BELANGER

/ISSUED AT 443 AM EDT SUN MAY 20 2012/
PRIMARY FEATURE IN FIRST PART OF LONG TERM PERIOD REMAINS TS
ALBERTO WHICH IS PROGGED BY NEARLY ALL MODELS TO BE EJECTED NE BY
PROGRESSIVE UPSTREAM SHORT WAVE. REGARDLESS OF TRACK FROM NHC OR
ANY OF THE MODELS...SHOULD BE NO MAJOR IMPACT TO SENSIBLE WEATHER
FIELDS IN CWA FROM ALBERTO. OF GREATER IMPACT WILL BE APPROACHING
UPPER TROUGH AND FRONT WHICH BY MONDAY NIGHT WILL EXTEND FROM IN
TO ERN KY TO MS/AL. INSTABILITY AND SHEAR PARAMETERS DO NOT
INDICATE MUCH POTENTIAL FOR MANY SEVERE STORMS MON NIGHT AND
TUESDAY. CAPE SHOULD REMAIN AROUND 1000 J/KG AND 0-6KM BULK SHEAR
10-15KTS. COULD SEE A FEW STORMS PRODUCE SMALL HAIL AS WE HAVE IN
RECENT DAYS. AFTER FRONT PUSHES THROUGH LATE TUESDAY...POPS AND
SVR THREAT WILL DECREASE.

BEYOND THIS...THE REST OF THE WEEK APPEARS MOSTLY DRY. HOWEVER
WITH UPPER HIGH PROGGED BY BOTH 00Z GFS AND ECMWF TO DEVELOP AND
BECOME CENTERED ACROSS THE MID SOUTH...FLOW AROUND PERIPHERY WILL
ALLOW SOME ISOLATED DIURNAL CONVECTION TO FIRE. HAVE KEPT POPS IN
SLT CHC CATEGORY FOR THE DAYTIME PERIODS THROUGH THE WEEK. TEMPS
UNFORTUNATELY WILL LIKELY CLIMB TO ABOVE NORMAL VALUES IN THIS
PATTERN. HAVE TRIMMED BACK FROM LATEST GUIDANCE SINCE THIS RUN
SEEMS TO BE THE FIRST TO BUILD THE UPPER RIDGE A LITTLE STRONGER.
BUT BASED ON CONSISTENCY WITH NEW 00Z ECMWF...WOULD NOT BE
SURPRISED TO SEE MAX TEMPS WELL IN THE 90S FROM MID WEEK ON.

SNELSON

&&

.AVIATION...
00Z UPDATE...
EXPECT AREA OF THUNDERSTORMS AFFECTING ATL METRO SITES TO DISSIPATE
SHORTLY AFTER 00Z. SCT CU DIMINISHING BY MID EVENING WITH JUST
VARYING AMOUNTS OF HIGH CLOUDS EXPECTED OVERNIGHT INTO MONDAY
MORNING. SCT CU 5 TO 6 THSD FT DEVELOPING AGAIN BY 16Z MONDAY.
SCT CONVECTION POSSIBLE MONDAY AFTERNOON...MAINLY OVER NORTH
GEORGIA. WINDS LIGHT VARIABLE OVERNIGHT...BUT SHOULD BECOME MORE
NORTHWEST BY SUNRISE WITH SPEEDS INCREASING INTO THE 5 TO 10 KT
RANGE BY MID MORNING.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ALL ELEMENT...EXCEPT MEDIUM ON TIMING OF NORTHWEST
WINDS.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          56  86  62  84 /  20  20  20  40
ATLANTA         63  85  64  83 /  50  30  20  30
BLAIRSVILLE     55  77  60  75 /  50  50  40  40
CARTERSVILLE    56  85  60  82 /  20  40  30  30
COLUMBUS        61  88  65  86 /   5  20  20  30
GAINESVILLE     61  82  62  80 /  20  40  30  40
MACON           52  89  59  87 /   5  10  20  40
ROME            58  84  61  82 /  20  40  30  30
PEACHTREE CITY  55  85  60  84 /  10  20  20  30
VIDALIA         62  87  65  88 /  10  10  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 20, 6:25 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SUN MAY 20 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
625 PM EDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS EXPECTED THIS EVENING OVER PARTS OF NORTH
GEORGIA.

.SYNOPSIS...
TROPICAL STORM ALBERTO LOCATED OFF THE GEORGIA AND SOUTH CAROLINA
COASTS WILL DRIFT WEST TO SOUTHWEST BEFORE MOVING NORTHEAST. A
SURFACE TROUGH OVER NORTH GEORGIA WILL HELP AID ISOLATED THUNDERSTORM
DEVELOPMENT.

.PRIMARY HAZARDS...
ISOLATED THUNDERSTORMS CAN BE EXPECTED MAINLY NORTH OF A CEDARTOWN
TO ATLANTA TO GAINESVILLE LINE UNTIL 9 PM TO MIDNIGHT. ANY
THUNDERSTORMS THAT DEVELOP MAY PRODUCE SMALL HAIL...GUSTY WINDS AND
OCCASIONAL LIGHTNING.

.DISCUSSION...
CAPES OF 1000 TO 1500 CAN BE EXPECTED HELPING TO PRODUCE ISOLATED
THUNDERSTORMS OVER PARTS OF NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY AS
A COLD FRONT APPROACHES THE AREA. ISOLATED THUNDERSTORMS WILL ALSO
BE POSSIBLE THE REST OF THE WEEK...MAINLY IN THE AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE.

In the hours before

Local storm report, May 20, 7:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             4 S ATLANTA             33.69N 84.40W
05/20/2012  E1.00 INCH       FULTON             GA   BROADCAST MEDIA

            MARBLE TO QUARTER SIZE HAIL WAS REPORTED BY THE MEDIA ON
            LANGFORD PARKWAY SOUTH OF DOWNTOWN ATLANTA

&&

BDL
Local storm report, May 20, 7:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     3 ENE DECATUR           33.79N 84.24W
05/20/2012                   DEKALB             GA   911 CALL CENTER

            DEKALB COUNTY 911 RELAYED A REPORT OF A TREE DOWNED ON
            MONTREAL ROAD. RADAR ESTIMATED TIME BETWEEN 1940 EDT AND
            1945 EDT.

&&

RGARCIA
Local storm report, May 20, 7:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     3 ENE DECATUR           33.79N 84.24W
05/20/2012                   DEKALB             GA   911 CALL CENTER

            DEKALB COUNTY 911 RELAYED A REPORT OF A TREE DOWNED ON
            MONTREAL ROAD. RADAR ESTIMATED TIME BETWEEN 1940 EDT AND
            1945 EDT.

&&
CORRECTED FOR TIME.

RGARCIA
Local storm report, May 20, 7:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     3 ENE DECATUR           33.79N 84.24W
05/20/2012                   DEKALB             GA   911 CALL CENTER

            DEKALB COUNTY 911 RELAYED A REPORT OF A TREE DOWNED ON
            MONTREAL ROAD. RADAR ESTIMATED TIME BETWEEN 1840 EDT AND
            1845 EDT.

0720 PM     HAIL             4 S ATLANTA             33.69N 84.40W
05/20/2012  E1.00 INCH       FULTON             GA   BROADCAST MEDIA

            MARBLE TO QUARTER SIZE HAIL WAS REPORTED BY THE MEDIA ON
            LANGFORD PARKWAY SOUTH OF DOWNTOWN ATLANTA

0725 PM     HAIL             1 E LAKEWOOD PARK       33.70N 84.38W
05/20/2012  E0.88 INCH       FULTON             GA   PUBLIC

            PUBLIC REPORTED DIME TO NICKEL SIZED HAIL IN LAKEWOOD
            HEIGHTS AROUND 1925 EDT.

&&

RGARCIA
Special weather statement, May 20, 7:58 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT SUN MAY 20 2012

GAZ053-054-210030-
758 PM EDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 830 PM EDT...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND SANDY CREEK...MOVING SOUTHWEST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA AND FAYETTE COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE KENWOOD...FAYETTEVILLE...SANDY CREEK...
TYRONE...PEACHTREE CITY...STARRS MILL...THOMAS CROSSROADS...SENOIA...
SHARPSBURG AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3352 8459 3355 8448 3355 8444 3351 8442
      3349 8442 3322 8453 3334 8479
TIME...MOT...LOC 2358Z 032DEG 26KT 3348 8452
Special weather statement, May 20, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN MAY 20 2012

GAZ022-033-210030-
804 PM EDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 35 MPH
WINDS IN FORSYTH AND FULTON COUNTIES UNTIL 830 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DREW...MOVING SOUTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH AND FULTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DREW AND MILTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3420 8418 3407 8422 3412 8436 3419 8430
      3419 8426 3423 8426
TIME...MOT...LOC 0004Z 025DEG 7KT 3419 8424

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:22 PM EDTSpecial Weather StatementFFCPaulding23 min
May 21, 2:27 PM EDTSpecial Weather StatementFFCTowns33 min
May 21, 2:44 PM EDTSpecial Weather StatementFFCPaulding31 min
May 21, 2:53 PM EDTSpecial Weather StatementFFCTowns22 min
May 21, 2:59 PM EDTSpecial Weather StatementFFCCarroll31 min
May 21, 3:12 PM EDTSpecial Weather StatementFFCWhite33 min
May 21, 3:15 PM EDTSpecial Weather StatementFFCDouglas30 min
May 21, 3:30 PM EDTSpecial Weather StatementFFCTroup30 min
May 21, 3:41 PM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Fulton34 min
May 21, 3:48 PM EDTSpecial Weather StatementFFCHeard12 min
May 21, 3:56 PM EDTSpecial Weather StatementFFCTroup34 min
May 21, 4:05 PM EDTSpecial Weather StatementFFCTroup25 min
May 21, 4:14 PM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton31 min
May 21, 4:18 PM EDTSpecial Weather StatementFFCFannin27 min
May 21, 4:26 PM EDTSpecial Weather StatementFFCMeriwether, Troup34 min
May 21, 4:28 PM EDTSpecial Weather StatementFFCStewart32 min
May 21, 4:38 PM EDTSpecial Weather StatementFFCFannin37 min
May 21, 4:42 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Pike, Spalding33 min
May 21, 4:44 PM EDTSpecial Weather StatementFFCGordon31 min
May 21, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
May 21, 5:08 PM EDTSpecial Weather StatementFFCPike37 min
May 21, 5:10 PM EDTSpecial Weather StatementFFCDeKalb, Henry, Rockdale35 min
May 21, 5:12 PM EDTSpecial Weather StatementFFCGordon33 min
May 21, 5:27 PM EDTSpecial Weather StatementFFCGwinnett33 min
May 21, 5:31 PM EDTSpecial Weather StatementFFCButts, Henry14 min
May 21, 5:49 PM EDTSpecial Weather StatementFFCNewton41 min
May 21, 5:52 PM EDTSpecial Weather StatementFFCGwinnett23 min
May 21, 5:55 PM EDTSpecial Weather StatementFFCHeard35 min
May 21, 5:57 PM EDTSpecial Weather StatementFFCCherokee33 min
May 21, 6:05 PM EDTSpecial Weather StatementFFCForsyth25 min
May 21, 6:20 PM EDTSpecial Weather StatementFFCWalton25 min
May 21, 6:33 PM EDTSpecial Weather StatementFFCLumpkin27 min
May 21, 6:38 PM EDTSpecial Weather StatementFFCGwinnett37 min
May 21, 6:46 PM EDTSevere Thunderstorm WarningFFCGwinnett44 min
May 21, 6:52 PM EDTSpecial Weather StatementFFCForsyth38 min
May 21, 6:55 PM EDTSpecial Weather StatementFFCCarroll, Douglas35 min
May 21, 6:56 PM EDTSpecial Weather StatementFFCLumpkin34 min
May 21, 7:16 PM EDTSevere Thunderstorm WarningFFCDouglas28 min
May 21, 7:18 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett42 min
May 21, 7:21 PM EDTSevere Thunderstorm WarningFFCCobb39 min
May 21, 7:25 PM EDTSpecial Weather StatementFFCFloyd, Polk35 min
May 21, 7:35 PM EDTSpecial Weather StatementFFCHaralson25 min
May 21, 7:37 PM EDTSpecial Weather StatementFFCBanks23 min
May 21, 7:49 PM EDTSpecial Weather StatementFFCDouglas26 min
May 21, 7:53 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton40 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.